MathSciNet Relay Station
MathSciNet bibliographic data
MR903151 (88i:18004) 18D05 (18D30)
Street, Ross Correction to: "Fibrations in bicategories'' [Cahiers Topologie Géom. Différentielle 21 (1980), no. 2, 111–160; MR0574662 (81f:18028)]. Cahiers Topologie Géom. Différentielle Catég. 28 (1987), no. 1, 53–56.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement